Alert archive / Illinois / Flash Flood Warnings in 2007
Flash Flood Warning 34, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Aug 20, 2007, 3:30 AM CDT for 7 counties in Illinois. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2007, 3:30 AM CDT (08:30 UTC)
- Expired
- Aug 20, 2007, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Chicago, IL
- Area
- Whole counties
Counties Cook County, IL, DeKalb County, IL, DuPage County, IL, Kane County, IL, Kendall County, IL, LaSalle County, IL, Will County, IL
The radar
The Chicago radar (KLOT), 23 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2651 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLOT 200830
FFWLOT
ILC031-037-043-089-093-099-197-201500-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
330 AM CDT MON AUG 20 2007
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* FLASH FLOOD WARNING FOR THE FOLLOWING COUNTIES IN ILLINOIS...
COOK...
DUPAGE...
KENDALL...
SOUTHERN KANE...
NORTHWESTERN WILL...
SOUTHERN DEKALB...
NORTHERN LA SALLE...
* UNTIL 1000 AM CDT...
* AT 330 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED
THUNDERSTORMS DEVELOPING FROM NEAR DOWNTOWN CHICAGO WEST SOUTHWEST
TO THE LASALLE PERU AREA. THESE THUNDERSTORMS ARE MOVING EAST
NORTHEAST AND WILL MOVE REPEATEDLY OVER THE SAME AREAS LEADING TO
VERY HEAVY RAINFALL AMOUNTS. HOURLY RAINFALL RATES OF ONE TO TWO
INCHES CAN BE EXPECTED WITH THE MOST INTENSE STORMS. STORM TOTAL
RAINFALL AMOUNT FROM EARLY THIS MORNING WILL LIKELY BE IN EXCESS
OF 3 INCHES IN SOME LOCATIONS WITHIN THE WARNING AREA.
* FLASH FLOODING HAS ALREADY BEEN REPORTED IN NORTHERN COOK
COUNTY...AND MUCH OF THE WARNING AREA HAS ALREADY SEEN HEAVY
RAINFALL DURING THE PAST 24 HOURS. ADDITIONAL HEAVY RAINFALL THIS
MORNING WILL RESULT IN RAPID RUNOFF LEADING TO FLASH FLOODING OF
LOW LYING AND FLOOD PRONE AREAS. SOME ROADWAYS WILL LIKELY BECOME
FLOODED AND IMPASSABLE THIS MORNING IN THE WARNING AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. FIND AN ALTERNATE ROUTE.
LAT...LON 4130 8916 4142 8859 4152 8825 4178 8757
4216 8774 4215 8823 4216 8836 4176 8860
4163 8893 4160 8915
$$
IZZI4 follow-up statements
000 WGUS73 KLOT 201005 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 502 AM CDT MON AUG 20 2007 ILC037-043-089-201030- DEKALB IL-DUPAGE IL-KANE IL- 502 AM CDT MON AUG 20 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DEKALB...DUPAGE...AND KANE COUNTIES... THE STRONGEST THUNDERSTORMS HAVE DEVELOPED FARTHER SOUTH AND THE THREAT FOR FLASH FLOODING DURING THE NEXT COUPLE OF HOURS HAS DIMINISHED...HOWEVER A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT THIS AFTERNOON. LAT...LON $$ ILC031-093-099-197-201500- COOK IL-KENDALL IL-LA SALLE IL-WILL IL- 502 AM CDT MON AUG 20 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM FOR SOUTHERN COOK...KENDALL...LASALLE...AND NORTHWESTERN WILL COUNTIES... AT 500 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATE SCATTERED THUNDERSTORMS...SOME PRODUCING HEAVY RAINFALL...ACROSS THE WARNED AREA. THE STRONGEST STORMS WILL PRODUCE RAINFALL RATES OF UP TO ONE INCH PER HOUR. SOME LOCATIONS IN THE WARNING AREA COULD SEE UP TO AN ADDITIONAL INCH OR TWO OF RAINFALL. THIS HEAVY RAINFALL WILL LEAD TO FLOODING OF LOW LYING AND FLOOD PRONE AREAS. SOME ROADWAYS MAY BECOME FLOODED AND IMPASSABLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON $$ IZZI
000 WGUS73 KLOT 201157 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 657 AM CDT MON AUG 20 2007 ILC031-093-197-201115- KENDALL IL-COOK IL-WILL IL- 657 AM CDT MON AUG 20 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KENDALL...WILL...AND COOK COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE HEAVIEST RAINFALL HAS ENDED...WHILE SOME ADDITIONAL LIGHT TO MODERATE RAINFALL IS EXPECTED THE THREAT OF SIGNIFICANT FLOODING HAS ENDED EARLY THIS MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT. LAT...LON $$ ILC099-201500- LA SALLE IL- 702 AM CDT MON AUG 20 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM FOR LASALLE COUNTIES... AT 657 AM CDT...SHOWERS AND THUNDERSTORMS...SOME HEAVY...MOVING ACROSS LASALLE COUNTY. THROUGH 830 AM AN ADDITIONAL QUARTER TO LOCALLY ONE INCH OF RAIN WILL FALL ACROSS PORTIONS OF LASALLE COUNTY. RUNOFF FROM THIS AND THE EARLIER HEAVY RAINFALL WILL LIKELY LEAD TO SOME FLOODING OF LOW LYING AND FLOOD PRONE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON $$ IZZI
000 WGUS73 KLOT 201157 RRA FFSLOT FLASH FLOOD STATEMENT...CORRECTED UGC EXPIRATION TIME NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 657 AM CDT MON AUG 20 2007 ILC031-093-197-201215- KENDALL IL-COOK IL-WILL IL- 657 AM CDT MON AUG 20 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR KENDALL...WILL...AND COOK COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE HEAVIEST RAINFALL HAS ENDED...WHILE SOME ADDITIONAL LIGHT TO MODERATE RAINFALL IS EXPECTED THE THREAT OF SIGNIFICANT FLOODING HAS ENDED EARLY THIS MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT. LAT...LON $$ ILC099-201500- LA SALLE IL- 702 AM CDT MON AUG 20 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM FOR LASALLE COUNTIES... AT 657 AM CDT...SHOWERS AND THUNDERSTORMS...SOME HEAVY...MOVING ACROSS LASALLE COUNTY. THROUGH 830 AM AN ADDITIONAL QUARTER TO LOCALLY ONE INCH OF RAIN WILL FALL ACROSS PORTIONS OF LASALLE COUNTY. RUNOFF FROM THIS AND THE EARLIER HEAVY RAINFALL WILL LIKELY LEAD TO SOME FLOODING OF LOW LYING AND FLOOD PRONE AREAS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON $$ IZZI
000 WGUS73 KLOT 201433 FFSLOT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 930 AM CDT MON AUG 20 2007 ILC099-201430- LA SALLE IL- 930 AM CDT MON AUG 20 2007 ...THE FLASH FLOOD WARNING FOR NORTHERN LASALLE COUNTY HAS BEEN CANCELED... HEAVY RAIN HAS ENDED. THERE MAY STILL BE SOME LOCALIZED FLOODING OF CREEKS...DITCHES AND LOW LYING AREAS...BUT FLASH FLOODING IS NO LONGER A THREAT. IF YOU ENCOUNTER A FLOODED ROAD DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 4112 8915 4112 8862 4163 8862 4163 8915 $$ ALLSOPP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 3:15 AM CDT, 15 minutes earlier.
Area forecast discussion, Aug 20, 3:15 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 315 AM CDT MON AUG 20 2007 .DISCUSSION... 315 AM CDT THE SHOWERS AND THUNDERSTORMS WILL BE A THREAT OVER NORTHERN ILLINOIS AND NORTHWEST INDIANA UNTIL TONIGHT. WE WILL KEEP HIGH POPS FOR TODAY. THE PROFILER WIND AT 700 M SHOWS THE TROUGH OVER WESTERN IOWA AND EASTERN KANSAS. THIS TROUGH WILL MOVE EAST INTO ILLINOIS. THE 700 MB PROFILER WIND SHOWS AN AREA OF DEFORMATION OVER EASTERN IOWA. THE SATELLITE LOOPS SHOW SHOWERS AND THUNDERSTORMS BEING GENERATED OVER THIS SAME AREA THIS EARLY MORNING. OTHER SHOWERS AND THUNDERSTORMS ARE OVER CENTRAL ILLINOIS AS WELL. THE PRESSURE FALLS OVER SOUTHEAST WISCONSIN AND NORTHWEST INDIANA INDICATE THE WARM FRONT MAY BE MOVING NORTH AND THERE IS CONVERGENCE AT THE SURFACE SO THAT THUNDERSTORMS MAY CONTINUE THIS MORNING. THE ACARS SOUNDING AT ORD AT 559 UTC SHOWS THE WIND VEERING WITH HEIGHT. WE EXPECT WARMER AIR TO RETURN TO NORTHEAST ILLINOIS AND NORTHWEST INDIANA TODAY AND TUESDAY. WILL KEEP THE FLASH FLOOD WATCH THROUGH THIS MORNING. WE HAVE ADJUSTED THE QPF FOR TODAY TAKING IN CONSIDERATION THE MOISTURE ADVECTION INTO NORTHERN ILLINOIS SEEN BY A SOUTH SURFACE WIND AND HIGH DEWPOINTS TO THE SOUTH OF THE FRONT. ALSO...THE UPPER AIR TROUGH...FRONT AND MID LEVEL DYNAMICS MENTIONED BEFORE ARE PROVIDING LIFT FOR THE THUNDERSTORMS TO CONTINUE. MANY RIVERS MAY FLOOD THESE NEXT FEW DAYS. WILL KEEP A CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY. THE WARM FRONT WILL BE IN THE REGION AND ANOTHER SHORT WAVE WILL MOVE THROUGH EARLY TUESDAY MORNING. BY WEDNESDAY THE WARM FRONT WILL BE NORTH AND EAST OF THE FORECAST AREA AND THE HIGH TEMPERATURE MAY CLIMB INTO THE UPPER 80S TO LOWER 90S. && .AVIATION... FOR THE 0600 UTC TAFS...CHALLENGING SET OF TAFS THIS MORNING WITH CONCERNS RANGING FROM LOW CIGS...IFR VSBYS...AND TSRA CHANCES. WARM FRONT CURRENTLY HUNG UP FROM EASTERN IOWA EAST SOUTHEAST INTO EAST CENTRAL ILLINOIS. HAVE INCREASE IN CONVECTION TAKE PLACE TO THE NORTH OF THIS FRONT DURING THE PAST HOUR AS LOW LEVEL JET HAS BEGUN TO INTENSIFY. ANTICIPATE THIS UPSWING IN CONVECTION TO LEVEL OFF BUT SCT TSRA WILL CONTINUE ACROSS N IL FOR THE NEXT SEVERAL HOURS. MCS AND ASSOCIATED MCV OVER EASTERN IOWA WILL MOVE ACROSS NORTHERN IL DURING THE PRE-DAWN HOURS LEADING TO A MORE ORGANIZED PERIOD OF TSRA AND TRIED TO TIME THIS FEATURE INTO THE TERMINALS. ADDITIONAL CONVECTION BEHIND THIS FEATURE IS LIKELY BEING DRIVEN BY LLJ AND WAA AND WOULD EXPECT SOME DECREASE IN COVERAGE/INTENSITY OF THIS PRECIPITATION DURING THE MORNING HOURS ALONG WITH A TENDENCY FOR IT TO BUILD MORE ESE AND PROBABLY STAY SOUTH OF THE TERMINALS SO DO TEND TO DRY THINGS OUT A BIT IN THE TAFS AFTER MID MORNING. RE-DEVELOPMENT OF TSRA DURING THE DAY IS VERY QUESTIONABLE AND DECIDED TO KEEP PREVAILING/TEMPO TS OUT OF THE TERMINALS FOR NOW. TAFS WILL LIKELY REQUIRE AMENDING OVERNIGHT AS TSRA EVOLVES. CIGS/VSBY FORECAST A BIT LESS COMPLICATED WITH GENERALLY IFR/LIFR CIGS LIKELY TO PERSIST INTO THE EARLY MORNING HOURS AS WARM FRONT REMAINS TO THE SOUTH OF THE TERMINALS LEAVING THE AREA IN A MOIST EASTERLY FLOW WITH CONTINUED WARM AIR ADVECTION/ISENTROPIC ASCENT. CURRENT THINKING IS THAT THE WARM FRONT WILL REMAIN SOUTH OF THE TERMINALS THRU THE TAF CYCLE WITH WINDS REMAINING E TO SE. EXPECT TO SEE SOME GRADUAL DIURNAL IMPROVEMENT TO THE CIGS/VSBY BY MID/LATE MORNING AND INTO THE AFTERNOON WITH CIGS PROBABLY CLIMBING INTO THE MVFR RANGE. IZZI && .MARINE... 115 AM CDT HIGH PRESSURE OVER EASTERN CANADA AND NEARLY STATIONARY TROUGH OF LOW PRESSURE OVER THE U.S. AND CANADIAN PLAINS SHOULD LEAD TO A CONTINUATION OF EAST TO SOUTHEAST WINDS OVER THE NEXT 24-36 HOURS. WITH TIME WINDS MAY BEGIN TO VEER MORE SOUTHERLY AS WARM FRONT TO THE SOUTH OF THE LAKE LIFTS NORTHWARD AND BEGINS TO WASH OUT BY MIDWEEK. PERIODIC WAVES OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE LAKE THROUGH MUCH OF THE UPCOMING WORK WEEK. IZZI && .LOT WATCHES/WARNINGS/ADVISORIES... IL...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON. IN...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON. LM...SMALL CRAFT ADVISORY UNTIL 1 PM FOR WINTRHOP HARBOR TO NORTHERLY ISLAND. &&
Hazardous weather outlook, Aug 19, 4:35 PM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 435 PM CDT SUN AUG 19 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 200930- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 435 PM CDT SUN AUG 19 2007 /535 PM EDT SUN AUG 19 2007/ THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE... TONIGHT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA. HEAVY RAIN WILL CONTINUE TONIGHT AND MAY CAUSE FLOODING...ESPECIALLY IN LOW LYING AND FLOOD PRONE AREAS AND POSSIBLY FLASH FLOODING. AN ADDITIONAL 3 INCHES OF RAIN IS POSSIBLE IN MANY LOCATIONS WITH ISOLATED AMOUNTS AS HIGH AS 5 INCHES. THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT...BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM MONDAY. HEAVY RAIN WILL BE POSSIBLE MONDAY MORNING...WHICH MAY CAUSE ADDITIONAL FLOODING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. DUE TO THE HEAVY RAIN THAT HAS ALREADY FALLEN AND THE ADDITIONAL HEAVY RAIN EXPECTED...SEVERAL RIVERS ARE EXPECTED TO EXCEED FLOOD STAGE EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND MONDAY. PLEASE REPORT RAINFALL AMOUNTS...FLOODING AND RISES ON RIVERS AND STREAMS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-200930- WINTHROP HARBOR TO WILMETTE HARBOR IL- WILMETTE HARBOR TO NORTHERLY ISLAND IL- NORTHERLY ISLAND TO CALUMET HARBOR IL- CALUMET HARBOR IL TO GARY IN-GARY INDIANA TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- LAKE MICHIGAN, WINTHROP HARBOR IL EASTWARD TO THE MID- POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM OFFSHORE- 435 PM CDT SUN AUG 19 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE... TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE...BUT NO SEVERE WEATHER IS EXPECTED. AREAS OF DENSE FOG ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SATURDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Local storm report, Aug 19, 10:31 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1031 PM CDT SUN AUG 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 AM FLOOD UNION 42.23N 88.54W
08/19/2007 MCHENRY IL TRAINED SPOTTER
RAILWAY MUSEUM IN UNION, IL FLOODED AND EVACUATED.
TRAILER PARK/CAMPGROUND AT UNION, IL FLOODED. WATER ROSE
1 FOOT IN 20 MINUTES ENDING AT 1035 CDT. AREA HAS BEEN
EVACUATED AS WELL.
1039 AM FLOOD 5 W HUNTLEY 42.17N 88.52W
08/19/2007 MCHENRY IL TRAINED SPOTTER
WATER FLOWING ACROSS U.S. ROUTE 20 JUST EAST OF
INTERSTATE 90.
0154 PM FLASH FLOOD PERU 41.34N 89.13W
08/19/2007 LA SALLE IL TRAINED SPOTTER
REPORT OF FLOODED ROADWAY AT PROGRESS BLVD AND U.S. RTE
251 IN PERU. ALSO REPORT OF STREETS CLOSED BY MUDSLIDES
ALONG ILLINOIS RIVER AT PERU.
0336 PM FLOOD CHATSWORTH 40.75N 88.29W
08/19/2007 LIVINGSTON IL LAW ENFORCEMENT
SOME LOCAL ROADS CLOSED DUE TO FLOODING
0404 PM HEAVY RAIN PIPER CITY 40.76N 88.19W
08/19/2007 M4.00 INCH FORD IL CO-OP OBSERVER
STORM TOTAL PRECIP THROUGH 4 PM FROM BOTH MORNING AND
AFTERNOON RAINS
0541 PM HEAVY RAIN PERU 41.34N 89.13W
08/19/2007 M2.65 INCH LA SALLE IL CO-OP OBSERVER
2.65 INCHES OF RAINFALL SO FAR TODAY
0630 PM HEAVY RAIN BONFIELD 41.15N 88.06W
08/19/2007 M2.80 INCH KANKAKEE IL CO-OP OBSERVER
2.80 INCHES RECORDED AS OF 630 PM
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 9:20 PM CDT | River Flood Watch | LOT | Lake | 11 hr |
| Aug 19, 9:20 PM CDT | River Flood Watch | LOT | LaSalle | 14 hr |
| Aug 20, 8:27 AM CDT | River Flood Warning | LOT | Lake | 13 days |
| Aug 20, 11:22 AM CDT | River Flood Advisory | LOT | Kane, McHenry | 26 hr |
| Aug 20, 11:22 AM CDT | River Flood Advisory | LOT | LaSalle | 56 hr |
| Aug 20, 2:51 PM CDT | River Flood Warning | LOT | Kane, McHenry | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.